Paper Search Console

Home Search Page Alphabetical List About Contact

Journal Title

Title of Journal: Probab. Theory Relat. Fields

Search In Journal Title:

Abbravation: Probability Theory and Related Fields

Search In Journal Abbravation:

Publisher

Springer-Verlag

Search In Publisher:

DOI

10.1016/0091-2182(88)90203-0

Search In DOI:

ISSN

1432-2064

Search In ISSN:
Search In Title Of Papers:

Loss without recovery of Gibbsianness during diffusion of continuous spins

Authors: Christof Külske, Frank Redig,

Publish Date: 2005/09/12
Volume: 135, Issue:3, Pages: 428-456
PDF Link

Abstract

For `high temperature' initial measures we prove that the time-evoved measure μ t is Gibbsian for all t. For `low temperature' initial measures we prove that μ t stays Gibbsian for small enough times t, but loses its Gibbsian character for large enough t. In contrast to the analogous situation for discrete-spin Gibbs measures, there is no recovery of the Gibbs property for large t in the presence of a non-vanishing external magnetic field. All of our results hold for any dimension d≥2. This example suggests more generally that time-evolved continuous-spin models tend to be non-Gibbsian more easily than their discrete-spin counterparts.


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result:



Help video to use 'Paper Search Console'